# SDR DALA1102589864

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL, MAIN GEAR DOOR CRACKED AT FWD UPPER END.  R & R RT MLG WHEEL WELL DOOR IAW AMM 32-12-01.  REPAIR OF DOOR INITIATED BUT DUE TO TIME CONSTRAINTS DOOR WAS REPLACED.  FIT AND FAIR OF DOOR TO BE ACCOMPLISHED ON JOB CARD 3211-7584M-RT P-129 Q-967 000449, CORRECTED.
